3 doctors weighed in:

I've been on Depo Provera (medroxyprogesterone) for 2 months and I have been on my period for 11 days now and it won't quit. Is this normal? How can I stop the bleeding?

3 doctors weighed in
Dr. Cynthia Frazier
Gynecology
2 doctors agree

In brief: See your dr

It is not uncommon to bleed irregularly on Depo-provera especilly when you first start on it.
You should get checked to rule out other causes. If you are considering changing to a pill or other form of birth control that should be done before the Depo shot wears off.

In brief: See your dr

It is not uncommon to bleed irregularly on Depo-provera especilly when you first start on it.
You should get checked to rule out other causes. If you are considering changing to a pill or other form of birth control that should be done before the Depo shot wears off.
Dr. Cynthia Frazier
Dr. Cynthia Frazier
Thank
Get help from a real doctor now
Dr. Adam Levy
Board Certified, Obstetrics & Gynecology
34 years in practice
1M people helped
Continue
111,000 doctors available
Read more answers from doctors